Kodai Mathematical Journal

Meromorphic functions sharing one value and unique range sets

E. Mues and M. Reinders

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 18, Number 3 (1995), 515-522.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138043489

Digital Object Identifier
doi:10.2996/kmj/1138043489

Mathematical Reviews number (MathSciNet)
MR1362926

Zentralblatt MATH identifier
0919.30023

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory
Secondary: 30D30: Meromorphic functions, general theory

Citation

Mues, E.; Reinders, M. Meromorphic functions sharing one value and unique range sets. Kodai Math. J. 18 (1995), no. 3, 515--522. doi:10.2996/kmj/1138043489. https://projecteuclid.org/euclid.kmj/1138043489


Export citation

References

  • [1] H. CARTAN, Sur les zeros des combinaisons lineaires de p functions holomorphes donnees, Mathematica Cluj, 7 (1933), 5-29.
  • [2] W. K. HAYMAN, Meromorphic Functions, Clarendon Press, Oxford, 1964
  • [3] X. -H. HUA, Sharing values and a problem due to C. C. Yang, preprint (1994)
  • [4] R. NEVANLINNA, Le Theoreme de Picard-Borel et la Theorie des Fonctions Mero morphes, Gauthier-Villars, Paris, 1929.
  • [5] S. LANG, Introduction to Complex Hyperbolic Spaces, Springer-Verlag, New York, 1987
  • [6] M. OZAWA, Unicity theorems for entire functions, J. Anal. Math., 30 (1976), 411-420.
  • [7] PING Li AND C. C. YANG, On the unique range sets of meromorphic functions, to appear in Proc. Amer. Math. Soc
  • [8] PING Li AND C. C. YANG, Some further results on the unique range sets o meromorphic functions, Kodai Math. J., 18 (1995), 437-450.
  • [9] H. UEDA, Unicity theorems for meromorphic or entire functions, II, Kodai Math J., 6 (1983), 26-36.
  • [10] H. -X. Yi, Uniqueness of meromorphic functions and a question of C. C. Yang, Complex Variables Theory Appl., 14 (1990), 169-176
  • [11] H. -X. Yi AND C. C. YANG, A uniqueness theorem for meromorphic function whose n-th derivatives share the same 1-points, J. Anal. Math, 62 (1994), 261-270.